# SDR YENA201707190592

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 46,324 hours, 16,150 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP SELECTION FROM 1 TO 2 F/CTL FLAPS LOCKED, ALIGNMENT FAULT ON ECAM.  APPROPRIATE CHECKLISTS CARRIED OUT. EMERGENCY DECLARED . DIVERTED. FLIGHT LANDED UNEVENTFULLY.  ADJUSTED LT FLAP INTERCONNECT TO WITHIN LIMITS IAW AMM 27-51-44-820-001-A TORQUED AND SAFTIED THE NUT.  FLAP DRIVE CHECK AND FLAP OPS CHECKED GOOD IAW AMM 27-54-00-220-007-A AND 27-54-00-710-001-A.
